# SDR AU010104

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: LW13383
- Condition: Loose
- Location: Engine Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUMP BAFFLE RIVET MISSING. THREE REMAINING RIVETS LOOSE. METAL IN OIL SYSTEM CAME FROM WORKING RIVETS.
